# SDR SIMA200925213

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE INSPECTION FOUND A POSSIBLE CRACK ON THE SKIN PANEL UNDER AN EXISTING REPAIR OF DOUBLER AFT OF FRAME 3 AND BELOW STRINGER 3L.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DOUBLER AND FILLER IAW SRM 53-10-01.  AIRCRAFT RETURNED TO SERVICE.
